# SDR FDEA201203211155

- Difficulty date: March 21, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Strap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WING RIB OTBD,  BOND STRAP ATTACH AREA CORRODED, WS 817.27.
